Alert archive / Missouri / River Flood Warnings in 2007
River Flood Warning 40, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Sep 8, 2007, 5:44 AM CDT for Jasper County, Missouri. It took effect at Sep 8, 2007, 7:58 AM CDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Sep 8, 2007, 5:44 AM CDT (10:44 UTC)
- In effect from
- Sep 8, 2007, 7:58 AM CDT
- Expired
- Sep 9, 2007, 8:10 PM CDT
- In force
- 36 hr
- Issued by
- NWS Springfield, MO
- Flood severity
- Minor
County Jasper County, MO
The radar
The Springfield radar (KSGF), 83 km from the middle of the area, began a volume at 10:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spring River at Carthage (CHTM7).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07185765, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KSGF 081044 FLWSGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 544 AM CDT SAT SEP 08 2007 ...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... SPRING RIVER AT CARTHAGE AFFECTING JASPER COUNTY .HEAVY RAINFALL IN EXCESS OF THREE INCHES SINCE MIDNIGHT HAS CAUSED RIVER LEVELS TO RISE. THE SPRING RIVER WILL CONTINUE TO RISE RAPIDLY THIS MORNING. THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO MONITOR RIVER CONDITIONS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC097-082244- /O.NEW.KSGF.FL.W.0040.070908T1336Z-070910T1038Z/ /CHTM7.1.ER.070908T1336Z.070909T0000Z.070909T1038Z.NO/ 544 AM CDT SAT SEP 08 2007 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLOOD WARNING FOR THE SPRING RIVER AT CARTHAGE. * UNTIL LATE SUNDAY NIGHT. * AT 4:45 AM SATURDAY THE STAGE WAS 6.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR 13.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TOMORROW. * IMPACT...AT 14.0 FEET...MODERATE FLOODING BEGINS AT THE GAGE SITE. IN ADDITION, THE LEVEE SYSTEM IS CLOSED DUE TO FLOOD WATERS AFFECTING THE NORTH CENTRAL INDUSTRIAL PART OF CARTHAGE. ALSO, FLOOD WATERS BEGIN TO AFFECT LOW LYING AREAS, AND COUNTY ROADS NORTH AND WEST OF CARTHAGE, ALONG THE SPRING RIVER. IN ADDITION, KELLOGG LAKE PARK IS CLOSED DUE TO FLOOD WATERS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 13.8 FEET ON OCT 6 1998. $$
8 follow-up statements
000 WGUS43 KSGF 081312 FLWSGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 812 AM CDT SAT SEP 08 2007 ...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... SPRING RIVER NEAR WACO AFFECTING JASPER COUNTY ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN MISSOURI... SPRING RIVER AT CARTHAGE AFFECTING JASPER COUNTY .HEAVY RAINFALL IS ONGOING IN THE RIVER BASIN AND HAS CAUSED RIVER & LEVELS TO RISE. HEAVY RAIN IF FORECAST TO CONTINUE FOR THE NEXT 24 HOURS. THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO MONITOR RIVER CONDITIONS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC097-090112- /O.EXT.KSGF.FL.W.0040.070908T1258Z-070911T0733Z/ /CHTM7.2.ER.070908T1227Z.070909T0000Z.070910T0733Z.NO/ 812 AM CDT SAT SEP 08 2007 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER AT CARTHAGE. * FROM THIS MORNING TO LATE MONDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 AM SATURDAY THE STAGE WAS 10.2 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.8 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY MORNING. * IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO IMPACT THE RAILROAD TRACKS ON THE NORTH SIDE OF CARTHAGE, ON CIVIL WAR ROAD, AND SOME HOMES IN LOW AREAS ALONG GARRISON STREET, JAVA STREET, PRIMM STREET AND MAIN STREET, NORTH OF THE SPRING RIVER. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 15.3 FEET ON AUG 21 2007. $$ MOC097-090111- /O.NEW.KSGF.FL.W.0041.070908T2209Z-070911T0520Z/ /WCOM7.1.ER.070908T2209Z.070909T1200Z.070910T0520Z.NO/ 812 AM CDT SAT SEP 08 2007 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLOOD WARNING FOR THE SPRING RIVER NEAR WACO. * FROM THIS AFTERNOON TO LATE MONDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM SATURDAY THE STAGE WAS 8.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 25.7 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 24.9 FEET ON OCT 6 1998. $$
000 WGUS83 KSGF 081932 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 232 PM CDT SAT SEP 08 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... SPRING RIVER AT CARTHAGE AFFECTING JASPER COUNTY SPRING RIVER NEAR WACO AFFECTING JASPER COUNTY .HEAVY RAINFALL ACROSS THE SPRING RIVER BASIN OVER THE PAST 24 HOURS HAS CAUSED RIVER LEVELS TO RISE. 24 HOUR RAINFALL ESTIMATES OVER THE BASIN ARE BETWEEN 4 AND 8 INCHES. ADDITIONAL RAINFALL IS POSSIBLE THROUGH SUNDAY. DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC097-091032- /O.EXT.KSGF.FL.W.0040.000000T0000Z-070911T1606Z/ /CHTM7.2.ER.070908T1227Z.070909T0600Z.070910T1606Z.NO/ 232 PM CDT SAT SEP 08 2007 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER AT CARTHAGE. * UNTIL TUESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED. * AT 1:45 PM SATURDAY THE STAGE WAS 13.4 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE LATE MONDAY MORNING. * IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO IMPACT THE RAILROAD TRACKS ON THE NORTH SIDE OF CARTHAGE, ON CIVIL WAR ROAD, AND SOME HOMES IN LOW AREAS ALONG GARRISON STREET, JAVA STREET, PRIMM STREET AND MAIN STREET, NORTH OF THE SPRING RIVER. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 15.3 FEET ON AUG 21 2007. $$ MOC097-091032- /O.EXT.KSGF.FL.W.0041.070908T2031Z-070911T1504Z/ /WCOM7.1.ER.070908T2031Z.070909T1200Z.070910T1504Z.NO/ 232 PM CDT SAT SEP 08 2007 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR WACO. * UNTIL TUESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED. * AT 1:30 PM SATURDAY THE STAGE WAS 16.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 27.1 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE MONDAY MORNING. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 24.9 FEET ON OCT 6 1998. $$
000 WGUS83 KSGF 082151 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 451 PM CDT SAT SEP 08 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... SPRING RIVER AT CARTHAGE AFFECTING JASPER COUNTY SPRING RIVER NEAR WACO AFFECTING JASPER COUNTY .HEAVY RAINFALL OVER THE PAST 24 HOURS ACROSS THE SPRING RIVER BASIN HAS CAUSED RIVER LEVELS TO RISE SIGNIFICANTLY. RAINFALL ESTIMATES OF 4 TO 8 INCHES OCCURRED OVER THE PAST 24 HOURS AND ADDITIONAL RAINFALL IS POSSIBLE THROUGH SUNDAY AFTERNOON. DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC097-091251- /O.EXT.KSGF.FL.W.0040.000000T0000Z-070911T1710Z/ /CHTM7.2.ER.070908T1227Z.070909T0600Z.070910T1710Z.NO/ 451 PM CDT SAT SEP 08 2007 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER AT CARTHAGE. * UNTIL TUESDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED. * AT 3:45 PM SATURDAY THE STAGE WAS 16.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EARLY AFTERNOON. * IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO IMPACT THE RAILROAD TRACKS ON THE NORTH SIDE OF CARTHAGE, ON CIVIL WAR ROAD, AND SOME HOMES IN LOW AREAS ALONG GARRISON STREET, JAVA STREET, PRIMM STREET AND MAIN STREET, NORTH OF THE SPRING RIVER. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 15.3 FEET ON AUG 21 2007. $$ MOC097-091251- /O.EXT.KSGF.FL.W.0041.000000T0000Z-070911T1807Z/ /WCOM7.1.ER.070908T2202Z.070909T1800Z.070910T1807Z.NO/ 451 PM CDT SAT SEP 08 2007 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR WACO. * UNTIL TUESDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED. * AT 4:30 PM SATURDAY THE STAGE WAS 17.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 28.5 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON. * IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS AT THE GAGE SITE. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 29.6 FEET ON JUN 12 2007. $$
000 WGUS83 KSGF 090159 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 859 PM CDT SAT SEP 08 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... SPRING RIVER AT CARTHAGE AFFECTING JASPER COUNTY SPRING RIVER NEAR WACO AFFECTING JASPER COUNTY .HEAVY RAINFALL OVER THE PAST 24 HOURS ON THE SPRING RIVER BASIN HAS CAUSED RIVER LEVELS TO RISE. ADDITIONAL RAINFALL IS POSSIBLE THROUGH SUNDAY AFTERNOON. DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC097-091659- /O.EXT.KSGF.FL.W.0040.000000T0000Z-070911T1434Z/ /CHTM7.2.ER.070908T1227Z.070908T2330Z.070910T1434Z.NO/ 859 PM CDT SAT SEP 08 2007 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER AT CARTHAGE. * UNTIL TUESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 PM SATURDAY THE STAGE WAS 16.9 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER IS SLOWLY FALLING AND WILL CONTINUE TO FALL TO 15.8 FEET BY SUNDAY MORNING. * IMPACT...AT 20.0 FEET...MAJOR FLOODING BEGINS AT THE GAGE SITE. $$ MOC097-091658- /O.EXT.KSGF.FL.W.0041.000000T0000Z-070911T1222Z/ /WCOM7.1.ER.070909T0049Z.070909T1800Z.070910T1222Z.NO/ 859 PM CDT SAT SEP 08 2007 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR WACO. * UNTIL TUESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 PM SATURDAY THE STAGE WAS 19.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.5 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING. * IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS AT THE GAGE SITE. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 29.6 FEET ON JUN 12 2007. $$
000 WGUS83 KSGF 090750 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 250 AM CDT SUN SEP 09 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... SPRING RIVER AT CARTHAGE AFFECTING JASPER COUNTY SPRING RIVER NEAR WACO AFFECTING JASPER COUNTY .HEAVY RAINFALL OVER THE PAST 24 HOURS ON THE SPRING RIVER BASIN HAS CAUSED RIVER & LEVELS TO RISE. DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC097-092250- /O.EXT.KSGF.FL.W.0040.000000T0000Z-070911T0649Z/ /CHTM7.2.ER.070908T1227Z.070908T2330Z.070910T0649Z.NO/ 250 AM CDT SUN SEP 09 2007 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER AT CARTHAGE. * UNTIL MONDAY MORNING. * AT 1:45 AM SUNDAY THE STAGE WAS 15.8 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT. * IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO IMPACT THE RAILROAD TRACKS ON THE NORTH SIDE OF CARTHAGE, ON CIVIL WAR ROAD, AND SOME HOMES IN LOW AREAS ALONG GARRISON STREET, JAVA STREET, PRIMM STREET AND MAIN STREET, NORTH OF THE SPRING RIVER. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 15.3 FEET ON AUG 21 2007. $$ MOC097-092250- /O.EXT.KSGF.FL.W.0041.000000T0000Z-070911T0536Z/ /WCOM7.1.ER.070909T0049Z.070909T1200Z.070910T0536Z.NO/ 250 AM CDT SUN SEP 09 2007 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR WACO. * UNTIL MONDAY MORNING. * AT 2:30 AM SUNDAY THE STAGE WAS 22.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.7 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 24.9 FEET ON OCT 6 1998. $$
000 WGUS83 KSGF 091423 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 922 AM CDT SUN SEP 09 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... SPRING RIVER AT CARTHAGE AFFECTING JASPER COUNTY SPRING RIVER NEAR WACO AFFECTING JASPER COUNTY .HEAVY RAINFALL SATURDAY IN THE RIVER BASIN HAS CAUSED RIVER & LEVELS TO RISE. NO RAIN IS EXPECTED IN THE NEXT 24 HOURS WITH THE NEXT CHANCE FOR RAIN TUESDAY EVENING. DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC097-100522- /O.EXT.KSGF.FL.W.0040.000000T0000Z-070911T0702Z/ /CHTM7.2.ER.070908T1227Z.070908T2330Z.070910T0702Z.NO/ 922 AM CDT SUN SEP 09 2007 ...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER AT CARTHAGE. * UNTIL LATE MONDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 AM SUNDAY THE STAGE WAS 13.9 FEET. * MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE AFTER MIDNIGHT. * IMPACT...AT 14.0 FEET...MODERATE FLOODING BEGINS AT THE GAGE SITE. IN ADDITION, THE LEVEE SYSTEM IS CLOSED DUE TO FLOOD WATERS AFFECTING THE NORTH CENTRAL INDUSTRIAL PART OF CARTHAGE. ALSO, FLOOD WATERS BEGIN TO AFFECT LOW LYING AREAS, AND COUNTY ROADS NORTH AND WEST OF CARTHAGE, ALONG THE SPRING RIVER. IN ADDITION, KELLOGG LAKE PARK IS CLOSED DUE TO FLOOD WATERS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 13.8 FEET ON OCT 6 1998. $$ MOC097-100521- /O.EXT.KSGF.FL.W.0041.000000T0000Z-070911T0635Z/ /WCOM7.1.ER.070909T0049Z.070909T1330Z.070910T0635Z.NO/ 922 AM CDT SUN SEP 09 2007 ...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR WACO. * UNTIL LATE MONDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 AM SUNDAY THE STAGE WAS 25.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MONDAY MORNING. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 24.9 FEET ON OCT 6 1998. $$
000 WGUS83 KSGF 091940 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 240 PM CDT SUN SEP 09 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... SPRING RIVER AT CARTHAGE AFFECTING JASPER COUNTY SPRING RIVER NEAR WACO AFFECTING JASPER COUNTY .HEAVY RAINFALL OVER THE SPRING RIVER BASIN FRIDAY AND SATURDAY HAS CAUSED RIVER LEVELS TO RISE ABOVE FLOOD STAGE. DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC097-101040- /O.EXT.KSGF.FL.W.0040.000000T0000Z-070911T0332Z/ /CHTM7.2.ER.070908T1227Z.070908T2330Z.070910T0332Z.NO/ 240 PM CDT SUN SEP 09 2007 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER AT CARTHAGE. * UNTIL MONDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED. * AT 1:45 PM SUNDAY THE STAGE WAS 12.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT. * FLOOD HISTORY...THIS LEVEL COMPARES TO A PREVIOUS CREST OF 12.3 FEET ON MAR 20 1998. $$ MOC097-101040- /O.EXT.KSGF.FL.W.0041.000000T0000Z-070911T1200Z/ /WCOM7.1.ER.070909T0049Z.070909T1530Z.070910T1200Z.NO/ 240 PM CDT SUN SEP 09 2007 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR WACO. * UNTIL TUESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED. * AT 1:30 PM SUNDAY THE STAGE WAS 25.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. * FLOOD HISTORY...THIS LEVEL COMPARES TO A PREVIOUS CREST OF 24.9 FEET ON OCT 6 1998. $$
000 WGUS83 KSGF 100110 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 810 PM CDT SUN SEP 09 2007 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI... SPRING RIVER AT CARTHAGE AFFECTING JASPER COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... SPRING RIVER NEAR WACO AFFECTING JASPER COUNTY .DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC097-101610- /O.EXT.KSGF.FL.W.0041.000000T0000Z-070911T1101Z/ /WCOM7.1.ER.070909T0049Z.070909T1530Z.070910T1101Z.NO/ 810 PM CDT SUN SEP 09 2007 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR WACO. * UNTIL TUESDAY MORNING * AT 7:30 PM SUNDAY THE STAGE WAS 24.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 24.9 FEET ON OCT 6 1998. $$ MOC097-100140- /O.CAN.KSGF.FL.W.0040.000000T0000Z-070911T0332Z/ /CHTM7.2.ER.070908T1227Z.070908T2330Z.070910T0002Z.NO/ 810 PM CDT SUN SEP 09 2007 THE FLOOD WARNING IS CANCELLED FOR THE SPRING RIVER AT CARTHAGE. * AT 7:45 PM SUNDAY THE STAGE WAS 9.5 FEET. * FELL BELOW FLOOD STAGE AT 7:02 PM SUNDAY. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.1 FEET BY TUESDAY MORNING. * IMPACT...AT 10.0 FEET...MINOR FLOODING BEGINS AT THE GAGE SITE. IN ADDITION, FLOOD WATERS BEGIN TO IMPACT STATE HIGHWAY 37, EAST OF CARTHAGE, BETWEEN AVILLA AND REEDS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Sep 8, 2:45 AM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Sep 8, 2:45 AM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 245 AM CDT SAT SEP 8 2007 .DISCUSSION... FLASH FLOODING WILL REMAIN A THREAT THROUGH THE WEEKEND. RECENT HEAVY RAINS HAVE ALREADY CAUSED PERIODS OF FLASH FLOODING IN THE FORECAST AREA. DUE TO THE SATURATED SOIL...TOPOGRAPHY...HIGH PRECIPITABLE WATER VALUES AND THE LIKELIHOOD FOR ADDITIONAL HEAVY RAIN...MORE FLASH FLOODING IS LIKELY TODAY AND TOMORROW IN THE FORECAST AREA. THE FLASH FLOOD WATCH FOR THE ENTIRE COUNTY WARNING AREA WILL REMAIN IN EFFECT UNTIL NOON SUNDAY. THE HEAVIEST RAIN THIS MORNING HAS BEEN DEVELOPING ALONG AN 850 MB FRONT IN NORTHERN OKLAHOMA. THIS FRONT HAS SLOWLY BEEN DRIFTING NORTHWARD. A SURFACE COLD FRONT CURRENTLY EXTENDS FROM NEAR ST LOUIS TO NEAR SPRINGFIELD TO NEAR TULSA AND IS SLOWLY MOVING SOUTHEASTWARD. ALONG THIS FRONT SCATTERED SHOWERS AND THUNDERSTORMS HAVE BEEN DEVELOPING BUT THE MORE IMPRESSIVE RAINFALL HAS BEEN OCCURRING ALONG THE 850 MB FRONT IN OKLAHOMA. THE CHALLENGES WITH THE FORECAST ARE WHERE AND WHEN THE HEAVIEST RAINFALL WILL OCCUR AND HOW MUCH. MODELS SUGGEST THE COLD FRONT WILL STALL TODAY IN SOUTHERN MISSOURI AND CONTINUE TO PROVIDE A FOCUSING MECHANISM FOR ADDITIONAL DEVELOPMENT OF SHOWERS AND STORMS. MEANWHILE...MODELS SUGGEST A CONTINUING NORTHWARD DRIFT OF THE 850 MB FRONT TO NEAR THE NORTHERN OKLAHOMA STATE LINE...PROVIDING ANOTHER FOCUSING MECHANISM FOR SHOWERS AND STORMS TO DEVELOP. THE POSITION OF THESE FEATURES GIVES CONFIDENCE IN THE HEAVIEST RAIN FALLING IN SOUTHERN MISSOURI AND SOUTHEAST KANSAS TODAY AND TONIGHT WITH LIGHTER AMOUNTS IN CENTRAL MISSOURI. THE RISK OF FLASH FLOODING WILL BE HIGH IN SOUTHEAST KANSAS AND SOUTHWEST MISSOURI DUE TO THE TRAINING OF SHOWERS AND STORMS...OVERRUNNING TROPICAL MOISTURE WITH PRECIPITABLE WATER VALUES OVER 2 INCHES...SATURATED SOILS AND ADDITIONAL LIFT FROM UPPER LEVEL DISTURBANCES RIDING ALONG THE 850 MB FRONT. RAINFALL AMOUNTS OF 4 TO 8 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. CHANCES FOR RAIN WILL CONTINUE AS A STRONGER COLD FRONT MOVES THROUGH THE AREA SUNDAY AND MONDAY AND AN UPPER TROUGH PASSES THROUGH THE AREA ON TUESDAY. FOLLOWING THE PASSAGE OF THIS UPPER TROUGH...DRY AND COOLER AIR MOVES INTO THE AREA DURING THE MIDDLE OF NEXT WEEK. THIS DRIER AND COOLER AIR WILL PUT AN END TO THE THREAT OF HEAVY RAIN AND FLOODING. ANGLE && .AVIATION... FOR THE 0600 UTC KSGF/KJLN TAFS...A THUNDERSTORM COMPLEX CONTINUES TO EVOLVE OVER NORTHEAST KS AHEAD OF A COLD FRONT. A STRONG LOW LEVEL 850MB FLOW SHOULD CONTINUE TO FEED INTO THE AREA OF STORMS...AND WE SHOULD SEE DEVELOPMENT SOUTH AND SOUTHEAST THROUGH THE NIGHT. SFC WINDS REMAIN FAIRLY GUSTY WITH SUSTAINED 15 KTS AT KSGF/KJLN...AND PROGGED SOUNDINGS ARE FAIRLY WELL MIXED...SO DECIDED NOT INCLUDE LOW LEVEL WIND SHEAR ATTM. TAFS SHOULD START OUT FAIRLY BENIGN/VFR DURING THE OVERNIGHT PERIOD...BUT LOWER MVFR/LOW END VFR CEILINGS SHOULD START TO AFFECT THE AREA BY FRI MORNING WITH SHOWERS/THUNDERSTORMS BECOMING MORE NUMEROUS AS THE MORNING PROGRESSES. PROGGED SOUNDINGS DONT FULLY SATURATE THE LOWER LEVELS...SO AM RELUCTANT TO GO INTO THE IFR CATEGORY FOR ANY LENGTH OF TIME FRI...BUT HEAVIER AREAS OF RAIN WILL LIKELY PRODUCE PERIODS OF IFR VISIBILITY AND CEILINGS. THE POTENTIAL EXISTS FOR ADDITIONAL CHANCES OF RAIN FRI NIGHT INTO THE WEEKEND WITH A FRONT BECOMING STALLED OVER SOUTHERN MO/AR BORDER AREA. DSA && .SGF WATCHES/WARNINGS/ADVISORIES... MO...FLASH FLOOD WATCH SOUTHWEST AND CENTRAL MISSOURI UNTIL NOON SUNDAY. KS...FLASH FLOOD WATCH SOUTHEAST KANSAS UNTIL NOON SUNDAY. &&
Hazardous weather outlook, Sep 8, 4:44 AM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 444 AM CDT SAT SEP 8 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090945- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 444 AM CDT SAT SEP 8 2007 ...HEAVY RAIN WITH FLASH FLOODING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. HEAVY RAINFALL AND FLASH FLOODING WILL OCCUR TODAY AND TONIGHT AS A SLOW MOVING COLD FRONT STALLS OVER SOUTHERN MISSOURI. THIS FRONT WILL INTERACT WITH A VERY MOIST AIRMASS AND PRODUCE SEVERAL PERIODS OF HEAVY RAIN WHICH WILL LEAD TO FLASH FLOODING. THE HEAVIEST RAIN IS EXPECTED TO FALL ALONG AND SOUTH OF A LINE FROM LAMAR TO OSAGE BEACH. WIDESPREAD RAINFALL AMOUNTS OF 4 TO 8 INCHES ARE LIKELY WITH LOCALIZED HIGHER AMOUNTS. LOCATIONS ALONG THE ELK RIVER...SPRING RIVER...AND JAMES RIVER AND SHOAL CREEK WILL BE SUSCEPTIBLE TO FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ADDITIONAL HEAVY RAINFALL IS POSSIBLE FROM SHOWERS AND THUNDERSTORMS AS THE COLD FRONT SLOWLY EXITS THE FORECAST AREA ON SUNDAY. LOCATIONS ALONG THE ELK RIVER...SPRING RIVER...JAMES RIVER AND THE SHOAL CREEK WILL BE SUSCEPTIBLE TO FLOODING AS THE EXCESS RUNOFF CONTINUES TO DRAIN. ANOTHER STORM SYSTEM AND ASSOCIATED COLD FRONT WILL BRING A CHANCE FOR ADDITIONAL RAINFALL ON MONDAY AND EARLY TUESDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF FLOODING AND ROAD CLOSURES. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) ANGLE
In the hours before
Local storm report, Sep 8, 4:28 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
428 AM CDT SAT SEP 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 AM FLASH FLOOD 1 E AVILLA 37.20N 94.11W
09/08/2007 JASPER MO AMATEUR RADIO
HIGHWAY 96 IMPASSABLE JUST EAST OF AVILLA.
0411 AM FLASH FLOOD GOLDEN CITY 37.39N 94.09W
09/08/2007 BARTON MO LAW ENFORCEMENT
HIGHWAY 126 WEST OF GOLDEN CITY IS CLOSED. WALNUT AND 160
IN GOLDEN CITY IS UNDER SEVERAL FEET OF WATER. 126 AND
70TH STREET IN GOLDEN CITY IS CLOSED.
0411 AM FLASH FLOOD CARTHAGE 37.18N 94.31W
09/08/2007 JASPER MO AMATEUR RADIO
INTERSECTION OF FAIRVIEW AND LAUREL IS UNDER WATER.
0415 AM FLASH FLOOD CARTHAGE 37.18N 94.31W
09/08/2007 JASPER MO LAW ENFORCEMENT
COUNTY ROAD 140 AND NUTMEG IS UNDERWATER AND IMPASSABLE.
WATER IS OVER THE ROADWAYS AT HIGHWAY 71 AND CIVIL WAR AS
WELL AS COUNTY ROAD 150 AND LOCUST.
0415 AM FLASH FLOOD MOUNT VERNON 37.10N 93.82W
09/08/2007 LAWRENCE MO LAW ENFORCEMENT
HIGHWAY 97 ONE MILE NORTH OF HIGHWAY 96 IS FLOODED AND
IMPASSABLE. SEVERAL STREETS IN MOUNT VERNON ARE FLOODED.
&&
GAGANLocal storm report, Sep 8, 4:29 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
429 AM CDT SAT SEP 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 AM FLASH FLOOD 3 SW LOCKWOOD 37.35N 93.99W
09/08/2007 DADE MO LAW ENFORCEMENT
N HIGHWAY 2.5 MILES SOUTH OF 160 CLOSED WITH SEVERAL FEET
OF WATER OVER ROAD
&&
GCLAYCOMLocal storm report, Sep 8, 5:07 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
507 AM CDT SAT SEP 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM FLASH FLOOD JOPLIN 37.08N 94.51W
09/08/2007 JASPER MO EMERGENCY MNGR
7TH AND MAIDEN...4TH AND TURK AND 7TH AND ILLINOIS CLOSED
DUE TO FLOODING IN THE CITY
&&
GCLAYCOMLocal storm report, Sep 8, 5:09 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
509 AM CDT SAT SEP 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
09/08/2007 GREENE MO NWS EMPLOYEE
WEST BYPASS BETWEEN DIVISION AND CHESTNUT FLOODED WITH A
FOOT OF WATER
&&
GCLAYCOMThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 7:59 PM CDT | Flash Flood Warning | SGF | Phelps | 6 hr |
| Sep 7, 9:54 PM CDT | Areal Flood Warning | SGF | Benton, Camden, Morgan | 11 hr |
| Sep 8, 1:55 AM CDT | Areal Flood Warning | SGF | Phelps | 7 hr |
| Sep 8, 2:01 AM CDT | Flash Flood Warning | SGF | Barton, Dade, Jasper, Lawrence | 12 hr |
| Sep 8, 3:35 AM CDT | Flash Flood Warning | SGF | Phelps, Pulaski | 6 hr |
| Sep 8, 4:39 AM CDT | Flash Flood Warning | SGF | Greene | 6 hr |
| Sep 8, 4:54 AM CDT | Flash Flood Warning | SGF | Newton | 9 hr |
| Sep 8, 8:02 AM CDT | Flash Flood Warning | SGF | Polk | 6 hr |
| Sep 8, 8:12 AM CDT | River Flood Warning | SGF | Jasper | 54 hr |
| Sep 8, 8:45 AM CDT | Flash Flood Warning | SGF | Shannon | 5 hr |
| Sep 8, 12:34 PM CDT | Flash Flood Warning | SGF | Stone | 7 hr |
| Sep 8, 2:06 PM CDT | Flash Flood Warning | SGF | Shannon | 6 hr |
| Sep 8, 2:21 PM CDT | Areal Flood Warning | SGF | Barton, Dade, Jasper, Lawrence, Newton, Polk | 6 hr |
Nearby
River Flood Warnings in Missouri, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.